# SDR IPXA2025012071786

- Difficulty date: September 30, 2024
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 72,307 hours, 24,994 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: BMS423TYII
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRUCTURE AND FLOOR PANEL COMMON TO CENTER GUIDE #262 TO BE BROKEN.  INSTALLED LOCK 262 FLOOR FITTING IAW AMM 53-01-06-400-801.  ALL REPAIRS FOR THIS DEFERRAL FOUND ON LINES ITEMS 6,14,15,16,17,19 OF THIS WORK PACKAGE. AIRCRAFT IS BACK TO NORMAL CONFIG.
